Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2011, 10:41 AM CDT for Osage County, Washington County, Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2011, 10:41 AM CDT (15:41 UTC)
- Expired
- Mar 19, 2011, 11:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 10:45 AM CDT | HAIL 0.75 | 4 S Pawhuska, OK | DRIVING SOUTH ON HIGHWAY 99 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 9:43 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 3.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS54 KTSA 191541
SVRTSA
OKC113-147-191645-
/O.NEW.KTSA.SV.W.0014.110319T1541Z-110319T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CDT SAT MAR 19 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1145 AM CDT
* AT 1037 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
PAWHUSKA...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BIGHEART...COPAN...HULAH...OKESA AND PAWHUSKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9608 3700 9579 3699 9579 3650 9626
3669 9652 3700 9619 3700 9609
TIME...MOT...LOC 1541Z 218DEG 27KT 3665 9631
$$3 follow-up statements
985
WWUS54 KTSA 191555
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 AM CDT SAT MAR 19 2011
OKC113-147-191645-
/O.CON.KTSA.SV.W.0014.000000T0000Z-110319T1645Z/
WASHINGTON OK-OSAGE OK-
1055 AM CDT SAT MAR 19 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 AM CDT FOR
NORTHEASTERN OSAGE AND WASHINGTON COUNTIES...
AT 1053 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NELAGONEY...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OKESA...
BIGHEART...HULAH AND COPAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9579 3699 9579 3656 9620 3670 9638
3700 9619
TIME...MOT...LOC 1555Z 218DEG 27KT 3669 9621
$$678
WWUS54 KTSA 191617
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 AM CDT SAT MAR 19 2011
OKC113-147-191645-
/O.CON.KTSA.SV.W.0014.000000T0000Z-110319T1645Z/
WASHINGTON OK-OSAGE OK-
1117 AM CDT SAT MAR 19 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 AM CDT FOR
NORTHEASTERN OSAGE AND WASHINGTON COUNTIES...
AT 1114 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKESA...
MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULAH AND
COPAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9579 3699 9579 3664 9613 3675 9621
3698 9620 3700 9619
TIME...MOT...LOC 1618Z 241DEG 24KT 3673 9606
$$151
WWUS54 KTSA 191642
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 AM CDT SAT MAR 19 2011
OKC113-147-191653-
/O.EXP.KTSA.SV.W.0014.000000T0000Z-110319T1645Z/
WASHINGTON OK-OSAGE OK-
1142 AM CDT SAT MAR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE AND
WASHINGTON COUNTIES EXPIRES AT 1145 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM.
LAT...LON 3700 9579 3699 9579 3664 9613 3675 9621
3698 9620 3700 9619
TIME...MOT...LOC 1643Z 241DEG 24KT 3681 9587
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 10:18 AM CDT, 23 minutes earlier.
Area forecast discussion, Mar 19, 10:18 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1018 AM CDT SAT MAR 19 2011 ...UPDATE... .DISCUSSION... SENT UPDATE EARLIER TO ADD SEVERE THUNDERSTORM WATCH/UPDATE POPS GIVEN LATEST CONVECTIVE TRENDS. SEVERE THREAT WILL CONTINUE THIS MORNING INTO THE AFTERNOON HOURS ALONG/NORTH OF INTERSTATE 44 AS UPPER WAVE OVER WESTERN TEXAS LIFTS NORTHEAST INTO TO REGION. STEEP LAPSE RATES AND MODERATE DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT A MARGINAL SEVERE HAIL THREAT. NO ADDITIONAL CHANGES TO FORECAST AT THIS TIME...BUT WILL LIKELY UPDATE EARLY THIS AFTERNOON. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12
Hazardous weather outlook, Mar 19, 10:00 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1000 AM CDT SAT MAR 19 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1000 AM CDT SAT MAR 19 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 44. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTH OF INTERSTATE 44. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTH OF INTERSTATE 44. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...WEST OF HIGHWAY 75 IN SOUTHEAST OKLAHOMA. ONSET...LATE MORNING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL LIKELY CONTINUE THIS MORNING WITH ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE INTO THE AFTERNOON HOURS. AREAS ALONG AND NORTH OF INTERSTATE 44 WILL HAVE THE HIGHEST CHANCE FOR SEVERE WEATHER WITH LARGE HAIL THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE THUNDERSTORM THREAT WILL BEGIN TO DIMINISH LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. WARMER AIR WILL BEGIN TO RETURN TO PORTIONS OF THE AREA...ESPECIALLY SOUTHEAST OKLAHOMA. THIS WILL HELP FUEL A LIMITED FIRE DANGER MAINLY ACROSS LOCATIONS ALONG AND WEST OF THE HIGHWAY 75 CORRIDOR IN SOUTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION WILL LIKELY BE REQUIRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...VERY HIGH FIRE WEATHER AND HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM...VERY HIGH FIRE WEATHER AND HIGH WIND POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... WELL ABOVE NORMAL TEMPERATURES WILL AGAIN BE SEEN ACROSS ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY THROUGH TUESDAY. SOUTH WINDS AT SUSTAINED SPEEDS OF 15 TO 25 MPH...AND GUSTS TO 35 MPH...WILL DEVELOP ON SUNDAY...AND WILL FUEL VERY HIGH FIRE DANGER DURING THE AFTERNOON. MONDAY AND TUESDAY AFTERNOONS WILL ALSO FEATURE SIMILAR WIND SPEEDS AND GUSTS...CONTINUING THE FIRE DANGER INTO THESE DAYS. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL PLAINS DURING THE DAY TUESDAY...CAUSING SURFACE LOW PRESSURE TO DEVELOP. THE ATTENDANT DRYLINE WILL MOVE THROUGH THE AREA TUESDAY NIGHT...AND WILL RESULT IN A SMALL CHANCE OF SEVERE THUNDERSTORMS. ANY SOUTHWARD SHIFT IN THE FORECAST TRACK OF THE SURFACE LOW WILL INCREASE THE CHANCE OF SEVERE WEATHER IN THE AREA. ANOTHER SMALL CHANCE OF THUNDERSTORMS EXISTS THURSDAY NIGHT AS A FAST MOVING DISTURBANCE MOVES ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 19, 9:34 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT SAT MAR 19 2011
OKZ054-055-059-191515-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
934 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON...SOUTHEASTERN OSAGE AND PAWNEE
AT 934 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BLACKBURN TO 5 MILES SOUTHEAST OF
WESTPORT...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...AVANT...WYNONA...
BARNSDALL...OKESA...RAMONA...OCHELATA...BLACKBURN...CLEVELAND AND
WESTPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3657 9583 3643 9598 3643 9601 3641 9600
3617 9628 3636 9668 3677 9621
TIME...MOT...LOC 1434Z 224DEG 30KT 3634 9655 3619 9624Local storm report, Mar 19, 9:35 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM HAIL TERLTON 36.19N 96.49W
03/19/2011 E0.88 INCH PAWNEE OK PUBLIC
&&
JDSSpecial weather statement, Mar 19, 10:08 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CDT SAT MAR 19 2011
OKZ054-055-060-061-191545-
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1008 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...WASHINGTON...SOUTHEASTERN OSAGE AND
NORTHERN TULSA
AT 1008 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
SPERRY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE....OWASSO...SPERRY...SKIATOOK...
COLLINSVILLE...VERA AND RAMONA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3660 9582 3660 9580 3629 9580 3619 9598
3638 9627 3662 9582
TIME...MOT...LOC 1508Z 225DEG 26KT 3633 9602Local storm report, Mar 19, 10:15 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1015 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL OSAGE 36.29N 96.42W
03/19/2011 E1.00 INCH OSAGE OK BROADCAST MEDIA
&&
JDSLocal storm report, Mar 19, 10:20 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 2 S PAWHUSKA 36.64N 96.34W
03/19/2011 E0.88 INCH OSAGE OK TRAINED SPOTTER
&&
JDSSpecial weather statement, Mar 19, 10:21 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1021 AM CDT SAT MAR 19 2011
OKZ054-191545-
OSAGE OK-
1021 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 1021 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PERSHING...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...WYNONA...OKESA...BIGHEART
AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9600 3687 9600 3687 9601 3680 9601
3672 9601 3648 9630 3668 9654 3673 9639
3700 9617
TIME...MOT...LOC 1521Z 204DEG 24KT 3666 9628The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 5:27 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Mar 19, 7:15 AM CDT | Special Weather Statement | TSA | Nowata | 30 min |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Kay | 48 min |
| Mar 19, 9:34 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Mar 19, 9:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 66 min |
| Mar 19, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 35 min |
| Mar 19, 10:08 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Mar 19, 10:21 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Mar 19, 11:11 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 64 min |
| Mar 19, 11:16 AM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Mar 19, 11:47 AM CDT | Areal Flood Advisory | TSA | Nowata, Washington | 58 min |
| Mar 19, 11:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 20 min |
| Mar 19, 12:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| Mar 19, 12:29 PM CDT | Special Weather Statement | TSA | Ottawa | 46 min |
| Mar 19, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 35 min |
| Mar 19, 1:26 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Mar 19, 2:28 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 32 min |
| Mar 19, 2:29 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Mar 19, 2:49 PM CDT | Special Weather Statement | TSA | Craig, Rogers | 56 min |
| Mar 19, 2:50 PM CDT | Special Weather Statement | TSA | Creek | 55 min |
| Mar 19, 3:05 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 115 min |
| Mar 19, 3:20 PM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
| Mar 19, 3:35 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.